Items where Author is " Kulin Júlia"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Dékány Tamás, Gyenizse Gergő, Kulin Júlia: Permutations assigned to slim rectangular lattices.
Acta Scientiarum Mathematicarum (Szeged), 82 (1-2). pp. 19-28. ISSN 0001-6969 (2016)

Czédli Gábor, Dékány Tamás, Gyenizse Gergő, Kulin Júlia: The number of slim rectangular lattices.
ALGEBRA UNIVERSALIS, 75 (1). pp. 33-50. ISSN 0002-5240 (2016)

This list was generated on 2019. június 17. 07:33:07 CEST.